DOI 10.1097/01.pcc.0000059737.86673.28
Development of bradycardia during sedation with dexmedetomidine in an infant concurrently receiving digoxin.
Аннотация
OBJECTIVE
To describe the development of bradycardia during sedation with dexmedetomidine in a patient concurrently receiving digoxin.
DESIGN
Case report.
SETTING
The pediatric intensive care unit of a tertiary care children's hospital.
PATIENTS: A 5-wk-old infant with an atrioventricular septal defect requiring sedation during mechanical ventilation for acute respiratory syncytial virus infection.
MEASUREMENTS AND MAIN
RESULTS
As part of an ongoing evaluation of dexmedetomidine for sedation in the pediatric intensive care unit, the patient received a loading dose (0.5 microg/kg) followed by an infusion (0.44 microg x kg(-1) x hr(-1)) of dexmedetomidine. Sedation assessments and hemodynamic data were collected at least every 2 hrs. During the loading dose, the patient's heart rate decreased from 133 beats/min per min to 116 beats/min. During the ensuing 13 hrs, the heart rate continued to decrease into the mid 90s, with additional episodes of bradycardia into the 40s and 50s. Within 1 hr of discontinuation of the dexmedetomidine infusion, the baseline heart rate had recovered, and no further episodes of acute bradycardia were noted.
CONCLUSIONS
This case adds to the limited data regarding dexmedetomidine in pediatric critical care and suggests that caution should be used when considering sedation with dexmedetomidine in patients also receiving digoxin.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.